MAUDE Adverse Event Report: BD SUZHOU (MDS) NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BD SUZHOU (MDS) NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383596
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics w/maxzero 22g x 1.00 in safety shield activation failed it was reported by the customer that was trying to safety the needle after placing the iv.The customer heard the click of the safety features activating and the needle locking.When trying to remove the needle from the catheter by pulling on the white he could not remove the needle despite the needle being locked and he was not holding the grey in place with the catheter.The customer is very familiar with these catheters, and it happened 3 times with the 22g dffx.Customer was trying to safety the needle after placing the iv.The customer heard the click of the safety features activating and the needle locking.When trying to remove the needle from the catheter by pulling on the white he could not remove the needle despite the needle being locked and he was not holding the grey in place with the catheter.The customer is very familiar with these catheters, and it happened 3 times with the 22g dffx.383596, 5189322.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 1 photo and 6 unused physical samples submitted for evaluation.The reported issue of safety shield activation failure was not confirmed upon inspection of the samples.Analysis of the photo showed that the device is observed with the safety system activated but was not removed from the catheter adapter.Evaluation of the 6 physical samples showed no damage or defect was observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD SUZHOU (MDS)
#5 baiyu road
suzhou industrial park
jiangsu 21502 1
CH  215021
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24146447
Report Number9610847-2026-00022
Device Sequence Number9210897
Product Code FOZ
UDI-Device Identifier00382903835966
UDI-Public(01)00382903835966(10)5189322
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383596
Device Lot Number5189322
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown